# SDR AALA201703079014

- Difficulty date: March 3, 2017
- Submitted: March 7, 2017
- Operation: Air carrier
- Aircraft: N882NN
- Make and model: Boeing 737823
- Aircraft serial: 33221
- Aircraft time: 16,493 hours, 6,444 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. EMERGENCY EXIT LIGHT 1186 AT R1 DOOR  IS DAMAGED.  REMOVED AND REPLACED EXIT LIGHT ASSEMBLY IAW AMM 33-51-14. OPERATIONAL CHECK GOOD.
